Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 28, Number 128

All articles in this issue are freely accessible.

On Tikhonov’s method for ill-posed problems
Joel N. Franklin.
Math. Comp. 28 (1974), 889-907
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375817
Estimates near plane portions of the boundary for discrete elliptic boundary problems
C. G. L. Johnson.
Math. Comp. 28 (1974), 909-935
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362943
Interior estimates for Ritz-Galerkin methods
Joachim A. Nitsche and Alfred H. Schatz.
Math. Comp. 28 (1974), 937-958
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0373325
An observation concerning Ritz-Galerkin methods with indefinite bilinear forms
Alfred H. Schatz.
Math. Comp. 28 (1974), 959-962
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0373326
Error estimates for the approximation of a class of variational inequalities
Richard S. Falk.
Math. Comp. 28 (1974), 963-971
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0391502
On the eigenvectors of a finite-difference approximation to the Sturm-Liouville eigenvalue problem
Eckart Gekeler.
Math. Comp. 28 (1974), 973-979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0356524
A variable order finite difference method for nonlinear multipoint boundary value problems
M. Lentini and V. Pereyra.
Math. Comp. 28 (1974), 981-1003
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0386281
The application of invariant imbedding to the solution of linear two-point boundary value problems on an infinite interval
Dale W. Alspaugh.
Math. Comp. 28 (1974), 1005-1015
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0351091
Semianalytic numerical studies of turning points arising in stiff boundary value problems
W. L. Miranker and J. P. Morreeuw.
Math. Comp. 28 (1974), 1017-1034
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0381329
Exponential fitting of matricial multistep methods for ordinary differential equations
E. F. Sarkany and W. Liniger.
Math. Comp. 28 (1974), 1035-1052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368441
A nonexistence theorem for explicit $A$-stable methods
Olavi Nevanlinna and Aarne H. Sipilä.
Math. Comp. 28 (1974), 1053-1056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0349021
Algebraic-numerical method for the slightly perturbed harmonic oscillator
A. Nadeau, J. Guyard and M. R. Feix.
Math. Comp. 28 (1974), 1057-1066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0349020
On the modification of $LDL^{T}$ factorizations
R. Fletcher and M. J. D. Powell.
Math. Comp. 28 (1974), 1067-1087
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0359297
Inversion of Toeplitz band matrices
William F. Trench.
Math. Comp. 28 (1974), 1089-1095
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0347066
Existence questions for the problem of Chebyshev approximation by interpolating rationals
G. D. Taylor and J. Williams.
Math. Comp. 28 (1974), 1097-1103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0355435
Some problems in optimally stable Lagrangian differentiation
Herbert E. Salzer.
Math. Comp. 28 (1974), 1105-1115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368391
On the distribution of pseudo-random numbers generated by the linear congruential method. II
Harald Niederreiter.
Math. Comp. 28 (1974), 1117-1132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0457391
A quadratic partition of primes $≡1$ $(mod 7)$
Kenneth S. Williams.
Math. Comp. 28 (1974), 1133-1136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0345902
The simplest cubic fields
Daniel Shanks.
Math. Comp. 28 (1974), 1137-1152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0352049
An inequality about factors of polynomials
M. Mignotte.
Math. Comp. 28 (1974), 1153-1157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0354624
Computing in $GF(q)$
Jacob T. B. Beard.
Math. Comp. 28 (1974), 1159-1166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0352058
Some primitive polynomials of the third kind
Jacob T. B. Beard and Karen I. West.
Math. Comp. 28 (1974), 1166-1167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366879
Factorization tables for $x^{n}-1$ over $GF(q)$
Jacob T. B. Beard and Karen I. West.
Math. Comp. 28 (1974), 1167-1168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364196
Reviews and Descriptions of Tables and Books
Math. Comp. 28 (1974), 1169-1180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 28 (1974), 1181-1182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: “Ten-figure table of the complete elliptic integrals $K$, $K^{’} $, $E$, $E^{’} $ and a table of $1/𝜗_{3}^{2}(0𝜏),1/𝜗_{3}^{2}$ $(0𝜏^{’} )$” (Proc. London Math. Soc. (2) 33 (1931), 160–164 by L. M. Milne-Thomson)
Ove Skovgaard.
Math. Comp. 28 (1974), 1181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343527
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964)
Ove Skovgaard.
Math. Comp. 28 (1974), 1182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415961
Corrigenda: “Limiting precision in differential equation solvers” (Math. Comp. 28 (1974), 141–144)
L. F. Shampine.
Math. Comp. 28 (1974), 1183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343626
Corrigenda: “On Hadamard matrices constructible by circulant submatrices” (Math. Comp. 25 (1971), 181–186)
C. H. Yang.
Math. Comp. 28 (1974), 1183-1184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0342412
Corrigenda: “On designs of maximal $(+1,-1)$-matrices of order $n≡2(mod 4)$. II” (Math. Comp. 23 (1969), 201–205)
C. H. Yang.
Math. Comp. 28 (1974), 1183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0342411
Corrigenda
Math. Comp. 28 (1974), 1183-1184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indices
Math. Comp. 28 (1974), 1185-1204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society